# SDR CHQA20120729227

- Difficulty date: July 29, 2012
- Submitted: August 26, 2012
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 27,707 hours, 22,590 cycles
- Engine: Allsn AE3007A
- Engine time: 25,223 hours, 21,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS277891A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE TURNED ON AND WOULD NOT TURN OFF WHILE ON THE GROUND.  MAINTENANCE REPLACED THE FLIGHT DECK EMERGENCY LIGHT SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
